# SDR CWQR2011120530

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 1,850 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: 65116076
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE WING TO FUSELAGE FAIRINGS WERE REMOVED.  FOUND 3 LOCK FASTNERS FROM THE WING SKIN TO DRAG ANGLE, WITH CRACKS IN THE DRAG ANGLE BRACKET.  THE CRACKS ON THE DRAG ANGLE WERE HORIZ FROM EACH LOCK FASTERNER AND MOVING TOWARDS THE ADJACENT FASTENERS.
